Title

Perturbation of systems of linear algebraic equations

Document Type

Article

Publication Date

2000

Department

Mathematics

Abstract

A classical perturbation result for nonsingular systems of linear algebraic equations is extended to general consistent systems under any norm. An optimal perturbation result is also obtained for general linear least squares problems under a Euclidean norm.

Publication Title

LINEAR & MULTILINEAR ALGEBRA

Volume

47

Issue

2

First Page

119

Last Page

127

This document is currently not available here.

Find in your library

Share

 
COinS